# SDR GTIA2024032238008

- Difficulty date: March 21, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 23,704 hours, 10,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 883251
- Condition: Faulty
- Location: Epsy 15wl
- Part time: 3,996 hours, 1,780 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC ITEM #13 EMERGENCY GENERATION FOUND 15WL EPSU BATTERY FAULTING-R/R 15WL EPSU BATTERY IAW AMM 33-51-38. OPS CHECK GOOD. FAULT CLEARED. A/C OK FOR CONTINUED SERVICE
